# SDR CA970326007

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: LP345
- Condition: Distorted
- Location: Corners
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NEW WINDSHIELD ORDERED.  WINDSHIELD FOUND UNACCEPTABLE BY CUSTOMER. DISTORTION PREVENTED CLEAR VIEW. A SECOND WINDSHIELD ORDERED WAS ALSO FOUND UNACCEPTABLE DUE TO DISTORTION P/N 0513230-12.
